# SDR CA131205005

- Difficulty date: December 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 687 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510303304
- Condition: Worn
- Part time: 786 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CARRY THROUGH CABLES 1260505-154 AND -160,  WORN OR CHAFED TO BETWEEN 40 AND 50 PERCENT OF THE OUTER WIRES.  THE AILERON CABLES WERE WORN AT THE PULLEYS AT WS94 IN BOTH LT AND RT WINGS,
